List of citations in Numdam for : On the numbers of solutions of weighted unit equations

Compositio Mathematica, Volume 66 (1988) no. 3, pp. 329-354.

Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 3, pp. 749-766.

Annales de l'Institut Fourier, Volume 54 (2004) no. 4, pp. 849-874.

Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), pp. 17-38.

Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), pp. 319-331.